# SDR 97ZZZX2873

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124AG
- Make and model: Piper PA-31-350
- Aircraft serial: 317852103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 4042313
- Condition: Cracked
- Location: Ws 49 Rt
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FOUND .50 INCH CRACK IN STIFFENER ON RIB, PIPER PN 40423-13.  REPAIRED IAW AC43.13.  CRACK IS LOCATED ADJACENT TO WHEEL BUMPER IN UPPER WHEELWELL AND SUSPECT WAS CAUSED BY FATIGUE FROM GEAR RETRACTION.
